Volume 19 Number 2
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 19
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Author Index – Z
Zablow, Joel
On relations and homology of the Dehn Quandle
Zannad, Skander
A sufficient condition for a branched surface to fully carry a lamination
Zaremsky, Matthew
Rational homological stability for groups of partially symmetric automorphisms of free groups
Zastrow, Andreas
The fundamental groups of subsets of closed surfaces inject into their first shape groups
Zeidler, Rudolf
An index obstruction to positive scalar curvature on fiber bundles over aspherical manifolds
Zeinalian, Mahmoud
Infinity structure of Poincaré duality spaces
String bracket and flat connections
Cubical rigidification, the cobar construction, and the based loop space
Zemke, Andrew
The simple loop conjecture for 3-manifolds modeled on Sol
Zemke, Ian
Quasi-stabilization and basepoint moving maps in link Floer homology
Zeng, Haozhi
The fundamental group of locally standard $T$-manifolds
Zentner, Raphael
Representation spaces of pretzel knots
Zhan, Bohua
Explicit Koszul-dualizing bimodules in bordered Heegaard Floer homology
Combinatorial proofs in bordered Heegaard Floer homology
Zhang, Boyu
Modulo 2 counting of Klein-bottle leaves in smooth taut foliations
Zhang, Jiawen
A characterization for asymptotic dimension growth
Zhang, Melissa
A rank inequality for the annular Khovanov homology of 2-periodic links
Zhang, Qiang
Bounds for fixed points and fixed subgroups on surfaces and graphs
Zhang, Xingru
Characterizing slopes for torus knots
Detection of knots and a cabling formula for A-polynomials
Character varieties, A-polynomials, and the AJ conjecture
Finite Dehn surgeries on knots in S^3
Zhang, Yu
On intersecting subgroups of Brunnian link groups*
Zhao, Xuezhi
Nielsen type numbers and homotopy minimal periods for all maps on the 3-solvmanifolds
Free degrees of homeomorphisms on compact surfaces
Zhong, Jianyuan
The Homflypt skein module of a connected sum of 3–manifolds
Zhong, Linan
Detection of a nontrivial product in the stable homotopy groups of spheres
Zhu, Yifei
The power operation structure on Morava E-theory of height 2 at the prime 3
Zhuang, Dongping
Large scale geometry of commutator subgroups
Zickert, Christian
The Ptolemy field of $3$--manifold representations
Gluing equations for $\mathrm{PGL}(n,\mathbb{C})$--representations of $3$--manifolds
Ziegenhagen, Stephanie
E_n-cohomology with coefficients as functor cohomology
Ziemianski, Krzysztof
Homotopy representations of the unitary groups
Zou, Yanqing
The unstabilized canonical Heegaard splitting of a mapping torus
Zuddas, Daniele
Universal Lefschetz fibrations over bounded surfaces
Zúñiga, José
Compactifications of moduli spaces and cellular decompositions
Zupan, Alexander
Unexpected local minima in the width complexes for knots
Knots with compressible thin levels